RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 29, Issue 5  


Generalized Fourier sine series
M. I. Dyachenko
641
Chebyshev centers and $\varkappa$-normal spaces
V. N. Zamyatin, A. B. Shishkin
659
Conditions for riesz means of spectral resolutions to be a basis in $L_p(\mathbf R^n)$
R. R. Ashurov
673
Local structure of a completely integrable differential system with singularities
V. P. Viflyantsev
685
Extremal geometric constants
A. F. Sidorenko, B. S. Stechkin
691
Approximation of functions of several variables by de la Vallée Poussin rectangular sums
S. P. Baiborodov
711
Approximation of a differentiation operator
A. P. Buslaev
731
Approximation with interpolation by splines of arbitrary deficiency
A. A. Vasil'ev
743
The Kolmogorov diameter of the intersection of classes of periodic functions and of finite-dimensional sets
È. M. Galeev
749
Precise constants in inequalities of Jackson type
A. N. Davidchik, A. A. Ligun
761
Distribution of certain functionals of spacings in a scheme of series
A. M. Protasov
771
A class of submanifolds of homogeneous reductive spaces
V. I. Marmazeev
785
A supplement to the method of successive approximations
N. Yu. Bakaev
793
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019